MathSciNet Relay Station
MathSciNet bibliographic data
MR1425755 (97m:26007) 26A33 (26A27)
Kolwankar, Kiran M.; Gangal, Anil D. Fractional differentiability of nowhere differentiable functions and dimensions. Chaos 6 (1996), no. 4, 505–513.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement